# SDR DALA2021032301679

- Difficulty date: March 20, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 62,752 hours, 20,213 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: No Test
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5807 REPLACE ROTARY SNUBBER DUE TO FAIL CHECK STEP 4B2 IN REFERENCE CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00913: SNUBBER AT DOOR L2 WAS REPLACED FOR SERVICEABLE ROTARY SNUBBER PER B757-300 AMM 52-11. (1759653)
